Article citationsMore>>

J. M. Bowman, “Reduced Dimensionality Theory of Quantum Reactive Scatter-ing,” The Journal of Physical Chemistry, Vol. 95, No. 13, 1991, pp. 4960-4968 doi:10.1021/j100166a014

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top